# SDR MALA050249

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK IN YYC FOUND RT MLG AFT ATTACH FITTING P/N HC321H0002-00, FOUND TO HAVE FRETTING DAMAGE ON FACE.  DAMAGE .002 INCH TO .009 INCH DEEP.
